Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Continuous bleeding after taking depo provera shot. How can I stop it?

I got the depo provera shot about two months ago, and two weeks ago my period started and has had no signs o stopping anytime soon. Ive never had a period even close to this long! What can I do to stop my period as soon as possible? Ive heard of starting birth control pills, but is that safe if the depo doesnt wear off for another month?
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Since you have symptoms of hormone imbalance, you may need additional hormone supplements to control your bleeding. Yet, you should get a proper evaluation first to see the exact cause of the bleeding. If the depo shot is the culprit, you may stop using it and switch to another form of contraception. Coagulation profiles, hepatic function assessment and urinalysis also may be needed. A hormone profile and a pelvic/trans-vaginal sonogram aid in the diagnosis. Hope your query has been clarified. Wish you good health.
Answered: Wed, 30 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor